# SDR ASAA2017091822000

- Difficulty date: September 18, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 59,534 hours, 27,233 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750180
- Condition: Corroded
- Location: Bs 492.4 - 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LT TRANSITION PANEL HAS CORROSION FROM BS 492.4 - 500D.  ACFT GROUNDED.  FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-2.   REMOVED AND REPLACED FWD CARGO LT TRANSITION PANEL  IAW SRM 51-40-02.
